# SDR CALA2025011000076

- Difficulty date: January 8, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N37018
- Make and model: Boeing 777224
- Aircraft serial: 31680
- Aircraft time: 106,683 hours, 10,849 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE REST UPR 1 EICAS CAUTION SMOKE. COMES ON IRRONEOUSLY / PERFORMED TASK 26-14-10-710-801, NO FAULT OBSERVED. OK FOR SVC.
